# SDR DXTA201304185359

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 4,162 hours, 2,691 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WITH NORMAL MLG RETRACTION, RT MLG RED CROSS HATCH UNSAFE LIGHT ILLUMINATED. LT MLG AND NLG RETRACTED NORMALLY.  DEPARTED AIRFIELD WITH SNOW ON TAXI WAYS.  DELAYED MLG RETRACTION AFTER TAKEOFF WITH RESPECT TO FIELD CONDITIONS.  COMPLETED MLG DOES NOT LOCK UP CHECKLIST, CONDITION REMAINED.  MLG EXTENSION NORMAL.  COULD NOT DUPLICATE.
